# SDR UALA2010121504584

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 60,644 hours, 22,426 cycles
- Engine: Pwa PW2040
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 51U711
- Part serial: 00834
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FUEL FILTER MSG, FLIGHT DIVERTED.  IAW CREW AFTER TAKEOFF FROM SNA, NR2 ENG FUEL FILTER ADVISORY AND STATUS MSG. ALL OTHER INDICATIONS AND ENGINE IS RUNNING NORMAL. REPLACED NR2 ENG FUEL FILTER & DP SW ON LM7019, RAN NR2, ENG 5 MIN IDLE, NO LEAKS NO FAULTS.
